Record number :
1565756
Title of article :
A conditional independence test for dependent data based on maximal conditional correlation
Author/Authors :
Cheng، نويسنده , , Yu-Hsiang and Huang، نويسنده , , Tzee-Ming and Chen، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2012
Pages :
17
From page :
210
To page :
226
Abstract :
In Huang (2010) [8], a test of conditional independence based on maximal nonlinear conditional correlation is proposed and the asymptotic distribution for the test statistic under conditional independence is established for IID data. In this paper, we derive the asymptotic distribution for the test statistic under conditional independence for α -mixing data. The results of simulation show that the test performs reasonably well for dependent data. We also apply the test to stock index data to test Granger noncausality between returns and trading volume.
Keywords :
? -mixing , Maximal conditional nonlinear correlation , Conditional independence test
Journal title :
Journal of Multivariate Analysis
Journal title :
Journal of Multivariate Analysis
Serial Year :
2012
Link To Document :
بازگشت